A new impulsive sequential multi-orders fractional differential equation with boundary conditions

Amer Dababneh, B. Sami, Ma’mon Abu Hammad, Amjed Zraiqat

Abstract


In this paper, we present a new impulsive sequential multi-orders fractional differential equation is studied. The existence and uniqueness results are obtained for a nonlinear problem with fractional integral boundary conditions applying standard fixed point theorems. An example for the illustration of the main result is given.

Full Text: PDF

Published: 2020-10-23

How to Cite this Article:

Amer Dababneh, B. Sami, Ma’mon Abu Hammad, Amjed Zraiqat, A new impulsive sequential multi-orders fractional differential equation with boundary conditions, J. Math. Comput. Sci., 10 (2020), 2871-2890

Copyright © 2020 Amer Dababneh, B. Sami, Ma’mon Abu Hammad, Amjed Zraiqat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS